# SDR 95ZZZX4440

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N240B
- Make and model: Lear 35A
- Aircraft serial: 240
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 4034300
- Condition: Faulty
- Location: 4-Way Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY, THE PILOTS 4-WAY TRIM SWITCH WOULD FAIL WITH AUTOPILOT ENGAGED AND WOULD CAUSE TRIM FOR AUTOPILOT TO TRIM PITCH UP, DISCONNECTING ANY OTHER PITCH MODES AND TRIM FULL NOSE UP ATTITUDE IF AUTOPILOT WAS NOT DISCONNECTED.  THE CAUSE IS APPARENTLY THE SWITCH PHYSICALLY BROKEN INTERNALLY.
